# SDR SWIA200312668

- Difficulty date: December 5, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 11,768 hours, 10,653 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM UPPER WEB RBL 6 CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  UPPER WEB REPAIRED IAW CRJ REO 601R-53-61-345 REV ''C'' AND RII 53-401.
